# SDR UIEA2014103100531

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DIAGONAL BRACE AFT PITCH LOAD FITTING OTBD HOLE HAS A GOUGE IN FITTING HOLE.  REPAIRED IAW SR 4-2773654737 & SB 767-57A0097.
